RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 33–48 (Mi mz6553)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of functions by Vallée-Poussin sums

S. P. Baiborodov


Full text: PDF file (784 kB)

English version:
Mathematical Notes, 1980, 27:1, 19–27

Bibliographic databases:

UDC: 517.5
Received: 15.07.1978

Citation: S. P. Baiborodov, “Approximation of functions by Vallée-Poussin sums”, Mat. Zametki, 27:1 (1980), 33–48; Math. Notes, 27:1 (1980), 19–27

Citation in format AMSBIB
\Bibitem{Bai80}
\by S.~P.~Baiborodov
\paper Approximation of functions by Vall\'ee-Poussin sums
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 33--48
\mathnet{http://mi.mathnet.ru/mz6553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562475}
\zmath{https://zbmath.org/?q=an:0471.41013|0445.41005}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 19--27
\crossref{https://doi.org/10.1007/BF01149809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800004}


Linking options:
  • http://mi.mathnet.ru/eng/mz6553
  • http://mi.mathnet.ru/eng/mz/v27/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Magomed-Kasumov, “Approximation Properties of de la Vallée-Poussin Means for Piecewise Smooth Functions”, Math. Notes, 100:2 (2016), 229–244  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020